# SDR USAA061431

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS AROUND SCREW HOLES, TOP OF FLOORBEAM STA 377.7 CORRODED.  INSTALLED T-CAP & SPLICE ANGLES PER SRM 53-00-51; CORR TASK JL-46-53500; LEVEL 1 DEFECT SIZE: 2.75 INCHES.
